Domination type parameters of Pell graphs*

Creative Commons License

Ozer A. B., SAYGI E., SAYGI Z.

ARS MATHEMATICA CONTEMPORANEA, vol.23, no.1, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.26493/1855-3974.2637.f61
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH
  • Keywords: Pell graphs, Fibonacci cube, domination number, integer linear programming, FIBONACCI CUBES, NUMBER
  • Middle East Technical University Affiliated: Yes


Pell graphs are defined on certain ternary strings as special subgraphs of Fibonacci cubes of odd index. In this work the domination number, total domination number, 2 -packing number, connected domination number, paired domination number, and signed domination number of Pell graphs are studied. Using integer linear programming, exact values and some estimates for these numbers of small Pell graphs are obtained. Further-more, some theoretical bounds are obtained for the domination numbers and total domina-tion numbers of Pell graphs.